# SDR CALA2024030800663

- Difficulty date: March 5, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 60,841 hours, 25,054 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3205490040
- Part serial: YJ1900500
- Condition: Faulty
- Location: Nr 1 Eng Speed
- Part time: 63,427 hours, 36,872 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH 13000 FELT SHARP BUMP THEN VIBE IN AIRFRAME..EGT SPIKED AND N1 ROLLBACK INCREASED NORMALLY, HOWEVER, NOTICEABLE VIBRATIONS RETURNED AND FELT THROUGH CABIN. DURING FA DEBRIEF, PAX NOTICED SPARKS/SMALL FLAMES FROM E1 EXHAUST. DEBRIEF CREW: NORMAL TAKEOFF, ON A/P, CLIMBING THROUGH 13K INSPECTED E1 FAN BLADES & EXHAUST, NO DAMAGE NOTED. DID FIND EXPERIENCED BUMP FOLLOWED BY VIBRATION, ACFT PULLING LT, FOD AT 9 O'CLOCK POSITION.  RISE IN 1 EGT, DROP IN E1 N1. DECREASED THROTTLE, VIBE SUBSIDED, EGT ROLLBACK, N1 RECOVERED. INCREASED THROTTLE ALL PARAMETERS.   N2 SIGNAL IS OUT OF RANGE - FAULT ISOLATION. UPDATE THIS LP WITH FINDINGS & ACTION.  OPTION 4. ALL THE OTHER PARAMETERS DID NOT SHIFT. SLIGHT SHIFT ADDING THE N2 SPEED SENSOR AND O-RING TO PARTS. STARTED AROUND JAN7 AND THE DRAMATIC SHIFT STARTED ON ABOUT FEB 28.  REMOVED AND REPLACED ENGINE #1 N2 SPEED SENSOR REF AMM 77-11-02-400-801-F00. REQUIRES TEST 3A - IDLE POWER LEAK CHECK SENSOR.  REF AMM TASK 71-00-00-700-801-F00 AND TEST 13 -ENGINE RUN - EEC BITE CHECK REF AMM TASK 71-00-00-700-808-F00.
